# SDR SWAA2022021058017

- Difficulty date: March 29, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 47,834 hours, 28,165 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD CORNER THRESHOLD CRACKED. / REMOVED AND REPLACED AFT CARGO FWD CORNER THRESHOLD PER AMM 53-11-02
